MathSciNet Relay Station
MathSciNet bibliographic data
MR2492365 (2010c:57038) 57R19 (57R35)
Chernov, V. V.; Rudyak, Y. B. On generalized winding numbers. Algebra i Analiz 20 (2008), no. 5, 217--233; translation in St. Petersburg Math. J. 20 (2009), no. 5, 837–849
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement